MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7035M-100
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Loss of Osseointegration (2408)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is implant late loosening possibly due to using an implant that was too small/short.
 
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2020 where three implants were installed.Side.The patient had si joint pain relief for approximately six months after the initial procedure before complaining about a recurrence of si joint pain symptoms.The surgeon determined loosening of the caudal positioned implant.In (b)(6) 2021, the surgeon performed a revision surgery where he removed the caudal positioned implant using chisels.He then installed a longer and wider implant of the same type into the explant void.No other preexisting implants were adjusted or removed.The patient's pain symptoms resolved following the revision procedure.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
MDR Report Key11395345
Report Number3007700286-2021-00008
Device Sequence Number16435750
Product Code OUR
UDI-Device Identifier00851085007466
UDI-Public00851085007466
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7035M-100
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR